Copulas for bivariate probability distributions

Durrani, T.S. and Xueing, Z. (2007) Copulas for bivariate probability distributions. Electronics Letters, 43 (4). pp. 248-249. ISSN 0013-5194

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

Copulas offer interesting insights into the dependence structures between the distributions of random variables. This report introduces new copulas, and provides an analysis for copulas, associated with bivariate exponential and Rayleigh distributions that have relevance to signal processing.